# SDR RU3A0901

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6002B16
- Aircraft serial: 5138
- Aircraft time: 5,382 hours, 2,430 cycles
- Engine: Ge CF343A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

AT CRUISE FL350, THE BLEED AIR LEAK DETECT LIGHT (CENTER PANEL) INTERMITTENTLY BEGAN FLASHING.  NOTICED THAT THE LEFT 10TH STAGE "DOLLS EYE" WAS TRIPPED.  INITIALLY, DID NOT GET THE LEFT 10TH STAGE DUCT FAIL LIGHT.  BEGAN A DESCENT TO A LOWER ALTITUDE (FL200 THEN FL110) TO RUN THE CHECKLIST.  ACCOMPLISHED THE 10TH STAGE DUCT FAIL CHECKLIST.  PER THE CHECKLIST THE LEFT 10TH STAGE WAS SELECTED OFF, ISOLATION V CLOSED.  WHILE RETURNING TO AIRPORT, WE CONFIGURED TO BURN OFF FUEL TO GET DOWN TO LANDING WT.  NOTICED THAT THE BLEED AIR LEAK DETECT LIGHT (CENTER PANEL) ILLUMINATED AND THE LEFT 10TH STAGE DUCT FAIL LIGHT WAS ILLUMINATED.  PER THE CHECKLIST, THE LEFT ENGINE WAS RETARDED TO IDLE.  ACCOMPLISHED A 20 FLAP SINGLE ENGINE (LEFT THROTTLE IN IDLE) APPROACH AND LANDING.DISCOVERED 10TH STAGE BLEED AIR VALVE CLAMP LOOSE, TIGHTENED CLAMP AND LEAK CHECKED OK.
